MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH DRILL SLEEVE/2.5MM FOR SCREW TARGETING CLAMP; GUIDE, SURGICAL, INSTRUMENT

OBERDORF SYNTHES PRODUKTIONS GMBH DRILL SLEEVE/2.5MM FOR SCREW TARGETING CLAMP; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.211.460
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative the investigation could not be completed; no conclusion could be drawn, as no product was received.Device history lot: part number: 03.211.460.Lot number: t164843.Manufacturing site: tuttlingen.Release to warehouse date: 18-feb-2019.A review of the device history records was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date in an academic conference, the sales rep could not insert the drill sleeve(2.5mm) to the outer sleeve.No further information is available.This report is for drill sleeve/2.5mm for screw targeting clamp.This is report 2 of 2 for (b)(4).

Brand Name
DRILL SLEEVE/2.5MM FOR SCREW TARGETING CLAMP
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9750501
Report Number8030965-2020-01372
Device Sequence Number1367718
Product Code FZX
UDI-Device Identifier07611819614840
UDI-Public(01)07611819614840
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.211.460
Device Lot NumberT164843
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1